# SDR TWAA0014005

- Difficulty date: September 10, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Aircraft time: 24,863 hours, 5,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGNS AT THE LEFT SIDE NUMBER 2 DOOR, AND THE RT SIDE NUMBER 2 DOOR, WERE INOPERATIVE.  REPLACED THE BATTERY PACK. CHECK-C 5-15-00.
